# SDR CA190415016

- Difficulty date: April 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 18,487 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: DSC201
- Condition: Burned
- Location: Lt Wing Root
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE CLIMB OUT, WHILE IN MODERATE ICING CONDITIONS, THE CREW RECEIVED ICE DETECT FAIL, THE TRU CAUTION ALSO ILLUMINATED FOLLOWED BY PROP DEICE CAUTION INDICATION. BECAUSE OF THE ICING CONDITIONS AT THE DEPARTURE AIRPORT, THE ARRIVAL AIRPORT AND THE SURROUNDING REGION, THE FLIGHT DIVERTED TO AN ALTERNATE LOCATION AND LANDED SUCCESSFULLY. UPON SAFE LANDING, MTC TROUBLESHOOT AND DISCOVERED THE DEFECT TO BE LOCATED IN THE L/H WING ROOT NEAR THE FUSELAGE FEED THROUGH CONNECTORS 9811-P701 AND 9811-P711, WIRE 3061-10005A ATTACHED TO CONNECTOR 9811-P701 AND WIRE 2421-10057A-08-1 ATTACHED TO CONNECTOR 9811-P711 HAD CHAFFED ON EACH OTHER CAUSING THEM TO SHORT AND BURNED. THE CABLES WERE SHORTED TOGETHER WHERE THEY WERE SECURED TO THE WIRING CABLE SUPPORT WHICH WAS ATTACHED TO THE WING TO FUSELAGE FAIRING. MTC REPAIR THE DAMAGED WIRING, TESTED THE LH TRU AND FUNCTION CHECK THE PROP DE-ICE WITH NO FURTHER FAULT NOTED. THE AIRCRAFT IS RETURNED TO SERVICE. WIRE 3061-10005A PN:DSC201-10-9, WIRE 2421-10057A-08-1 PN:DSC201-8-9. (TC# 20190415016)
